# SDR ASMF201501005

- Difficulty date: October 10, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 36,724 hours, 18,827 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 3214552
- Part serial: 7855
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 35,779 hours, 17,754 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 50 KNOTS, DUE TO BLEED TRIP OFF LIGHT TURNED ON.  DEFERRED THE LT ENG PRSOV IAW MEL 36-5-2 CAT C.  THE LT ENG PRSOV WAS REPLACED IAW AMM 36-11-04 & HIGH STAGE VLV OF THE LT ENG WAS REPLACED IAW AMM 36-11-06.  TESTED CORRECT & THE REPORT WAS CLOSED.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 65 000 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
